Advances in Pure Mathematics

Volume 3, Issue 1 (January 2013)

ISSN Print: 2160-0368   ISSN Online: 2160-0384

Google-based Impact Factor: 0.62  Citations  h5-index & Ranking

Oscillation Theorems for a Class of Nonlinear Second Order Differential Equations with Damping

HTML  XML Download Download as PDF (Size: 118KB)  PP. 226-233  
DOI: 10.4236/apm.2013.31A032    4,347 Downloads   7,816 Views  Citations

ABSTRACT

The oscillatory behavior of solutions of a class of second order nonlinear differential equations with damping is studied and some new sufficient conditions are obtained by using the refined integral averaging technique. Some well known results in the literature are extended. Moreover, two examples are given to illustrate the theoretical analysis.

Share and Cite:

X. Wang and G. Song, "Oscillation Theorems for a Class of Nonlinear Second Order Differential Equations with Damping," Advances in Pure Mathematics, Vol. 3 No. 1A, 2013, pp. 226-233. doi: 10.4236/apm.2013.31A032.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.